# SDR SWAA2024101635238

- Difficulty date: September 7, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 2 O/B AUXILIARY TRACK I/B SUPPORT ANGLE AT LT WING 2024-565422<[01] REPLACED BRACKET LOC. SLAT 2 O/B AUXILIARY TRACK I/B SUPPORT ANGLE AT LT WING I.A.W. B737-700 CMM 57-43-02 STEP 2.C ITEM 9 FIGURE 701 SHEET 2 OF 2 PAG 710. THR MEASURE OF CRACK IS:1.500? TOOL USED DIGITAL CALIPER P/N 500-197-30 S/N B23394221 DUE DATE: 04-FEB-25. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED BRACKET LOC. SLAT 2 O/B AUXILIARY TRACK I/B SUPPORT ANGLE AT LT WING I.A.W. B737-700 CMM 57-43-02 STEP 2.C ITEM 9 FIGURE 701 SHEET 2 OF 2 PAG 710. THR MEASURE OF CRACK IS:1.500? TOOL USED DIGITAL CALIPER P/N 500-197-30 S/N B23394221 DUE DATE: 04-FEB-25. SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 1 REPLACED BRACKET LOC. SLAT 2 O/B AUXILIARY TRACK I/B SUPPORT ANGLE AT LT WING I.A.W. B737-700 CMM 57-43-02 STEP 2.C ITEM 9 FIGURE 701 SHEET 2 OF 2 PAG 710. THR MEASURE OF CRACK IS:1.500? TOOL USED DIGITAL CALIPER P/N 500-197-30 S/N B23394221 DUE DATE: 04-FEB-25.;[04] CORRECTED STEP 2 REPLACED BRACKET LOC. SLAT 2 O/B AUXILIARY TRACK I/B SUPPORT ANGLE AT LT WING I.A.W. B737-700 CMM 57-43-02 STEP 2.C ITEM 9 FIGURE 701 SHEET 2 OF 2 PAG 710. THR MEASURE OF CRACK IS:1.500? TOOL USED DIGITAL CALIPER P/N 500-197-30 S/N B23394221 DUE DATE: 04-FEB-25.
